# SDR ABXA9800135

- Difficulty date: February 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N988AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47084
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Link
- Part number: 5958782503
- Condition: Cracked
- Location: Nr 2 Engine
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE WITH AD 96-10-11, FOUND NR 2 ENGINE UPPER LEFT THRUST REVERSER DRIVER LINK CRACKED.  REPLACED THRUST REVERSER DRIVER LINK IAW DC9 MM 78-31-5.
